Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Arithmetic in a finite field


Author: Michael Willett
Journal: Math. Comp. 35 (1980), 1353-1359
MSC: Primary 12-04; Secondary 68C20
DOI: https://doi.org/10.1090/S0025-5718-1980-0583513-7
MathSciNet review: 583513
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm for realizing finite field arithmetic is presented. The relationship between linear recursions and polynomial arithmetic (modulo a fixed polynomial) over Zp is exploited to reduce the storage and computation requirements of the algorithm. A primitive normal polynomial is used to simplify the calculation of multiplicative inverses.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12-04, 68C20

Retrieve articles in all journals with MSC: 12-04, 68C20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1980-0583513-7
Article copyright: © Copyright 1980 American Mathematical Society